| Model Number |
SGS-E2S |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
Partial thickness (Second Degree) Burn (2694)
| Date of Event |
03/07/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor was cutting a wisdom tooth when the attachment locked up and the patient received a burn injury to their tongue.No medical treatment was required at the time of the incident.The patient has not had a follow-up visit with the doctor at this time and the doctor has not received any report of complications or the need for further medical treatment from the patient as a result of the injury.